# SDR 2004UALA00894

- Difficulty date: October 4, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 52,931 hours, 8,710 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL.  REPLACED ENGINE DUE TO UNABLE TO ROTATE. UPON SHOP TEARDOWN OF ENGINE, ROOT CAUSE OF THE SURGE WAS DETERMINED TO BE CATASTROPHIC FAILURE OF THE PNEUMATIC 8TH STAGE CHECK VALVE.
